# SDR AALA202106089003

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 41,080 hours, 14,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXIT MARKER LIGHT IS INOPERATIVE. RE-CONNECT LOOSE ELECTRICAL CONNECTORS. OPERATIONS TEST GOOD PER AMM 33-51-13-000-001-A/400-001-A.
